On the Cohen-Macaulay property of diagonal subalgebras of the Rees algebra.
Manuscripta mathematica, Tome 95 (1998) no. 3, pp. 47-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Rees algebras, Cohen-Macaulayness, blow-up, homogeneous coordinate rings, multigraded -invariants
@article{MM2_1998__95_3_156359,
author = {Olga Lavila-Vidal},
title = {On the {Cohen-Macaulay} property of diagonal subalgebras of the {Rees} algebra.},
journal = {Manuscripta mathematica},
pages = {47--58},
year = {1998},
volume = {95},
number = {3},
zbl = {0897.13013},
url = {http://geodesic.mathdoc.fr/item/MM2_1998__95_3_156359/}
}
Olga Lavila-Vidal. On the Cohen-Macaulay property of diagonal subalgebras of the Rees algebra.. Manuscripta mathematica, Tome 95 (1998) no. 3, pp. 47-58. http://geodesic.mathdoc.fr/item/MM2_1998__95_3_156359/